MAUDE Adverse Event Report: SYNTHES GMBH TI LOCKING SCREW - STERILE; ORTHOSIS, SPINAL PEDICLE FIXATION

SYNTHES GMBH TI LOCKING SCREW - STERILE; ORTHOSIS, SPINAL PEDICLE FIXATION
Model Number 04.614.508
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on (b)(6) 2022, that on (b)(6) 2021 the patient underwent a primary posterior cervical fusion in the occipital bone for treating vestibular neuronitis.On (b)(6) 2022 it was reported that the rod (unk) might have come off.On (b)(6) 2022 the patient underwent a revision procedure.Subsequent to the aforementioned the following reports were made: the patient has become infectious including (b)(6).It takes for granted that the infection was triggered by the protruded rod through the scalp.The lesion was cleansed on the first week of (b)(6) 2022.Severity of the infection was evaluated as "mild." any further symptom of the infection has not been recognized.However, the patient has been hospitalized, and the wound on the scalp needs daily treatment.No further information is available.This report is for one (1) ti locking screw - sterile.This is report 1 of 2 for complaint (b)(4).
 
Additional Manufacturer Narrative
Additional narrative: additional product code: kwp, mnh and nkg.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TI LOCKING SCREW - STERILE
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach
Manufacturer Contact
kate karberg
eimattstrasse 3
oberdorf 4436
SZ   4436
3035526892
MDR Report Key14885533
Report Number8030965-2022-04521
Device Sequence Number5162837
Product Code MNI
UDI-Device Identifier10705034739229
UDI-Public(01)10705034739229
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K142838
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.614.508
Device Catalogue Number04.614.508S
Device Lot Number7L26613
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2022
Initial Report FDA Received Date07/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale